A note on maximally repeated sub-patterns of a point set

Véronique Cortier 1 Xavier Goaoc 2 Mira Lee 3 Na Hyeon-Suk 4
1 CASSIS - Combination of approaches to the security of infinite states systems
FEMTO-ST - Franche-Comté Électronique Mécanique, Thermique et Optique - Sciences et Technologies (UMR 6174), INRIA Lorraine, LORIA - Laboratoire Lorrain de Recherche en Informatique et ses Applications
2 VEGAS - Effective Geometric Algorithms for Surfaces and Visibility
INRIA Lorraine, LORIA - Laboratoire Lorrain de Recherche en Informatique et ses Applications
Abstract : We answer a question raised by P.~Brass on the number of maximally repeated sub-patterns in a set of $n$ points in $\R^d$. We show that this number, which was conjectured to be polynomial, is in fact $\Theta(2^{n/2})$ in the worst case, regardless of the dimension~$d$.
Type de document :
Article dans une revue
Discrete Mathematics, Elsevier, 2006, 306 (16), pp.1965-1968
Liste complète des métadonnées

Littérature citée [2 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00097239
Contributeur : Xavier Goaoc <>
Soumis le : jeudi 21 septembre 2006 - 11:30:44
Dernière modification le : jeudi 7 février 2019 - 17:53:33
Document(s) archivé(s) le : jeudi 20 septembre 2012 - 10:51:27

Identifiants

  • HAL Id : hal-00097239, version 1

Citation

Véronique Cortier, Xavier Goaoc, Mira Lee, Na Hyeon-Suk. A note on maximally repeated sub-patterns of a point set. Discrete Mathematics, Elsevier, 2006, 306 (16), pp.1965-1968. 〈hal-00097239〉

Partager

Métriques

Consultations de la notice

402

Téléchargements de fichiers

175